# SDR BAQA094395

- Difficulty date: April 30, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 7,460 hours
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Indicator
- Part number: 81071370010
- Part serial: 1085
- Condition: Inoperative
- Location: Fuel Pressure
- Part time: 166 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT READ FUEL PRESSURE, NEEDLE AT ZERO. REPLACED WITH SERVICABLE UNIT.  05/10/2004
